MathSciNet Relay Station
MathSciNet bibliographic data
MR1395706 44A60 (47A57 47B35)
Bolotnikov, Vladimir On degenerate Hamburger moment problem and extensions of nonnegative Hankel block matrices. Integral Equations Operator Theory 25 (1996), no. 3, 253–276.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement